# SDR ASAA2022050438207

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 25,122 hours, 7,993 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

WHILE CRUISING AT FL360 THE LEFT FRONT WINDOW OVERHEAT LIGHT ILLUMINATED. TURNED L FWD WINDOW HEAT SWITCH OFF FOR 5 MINUTES AND THEN TURNED IT BACK ON PER QRH PROCEDURE AND THE OVERHEAT LIGHT ILLUMINATED IMMEDIATELY. GROUNDED - YES. FOUND LEFT FRONT WINDOW HEAT C/B OPEN ON P6-5 PANEL. ACCOMPLISHED GVI OF P6-5 PANEL. NO DEFECTS NOTED. ACCOMPLISHED C/B RESET PROCEDURE REF B737-900 AMM 20-60-01. ACCOMPLISHED B737-900 FIM 30-41 TASK 801. OPS CK GOOD. ACCOMPLISHED WINDOW HEAT CONTROL UNIT SYSTEM TEST AMM TASK 30-41-11-710-801. ALL TESTS PASS. NO HISTORY PAST 30 DAYS.
